# SDR 2020FA0000518

- Difficulty date: December 3, 2020
- Submitted: December 3, 2020
- Operation: General aviation
- Aircraft: N526Q
- Make and model: Beech D55
- Aircraft serial: TE485
- Aircraft time: 3,388 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 358152463
- Part serial: NOTFOUND
- Condition: Corroded
- Location: Rt Mlg
- Part time: 3,388 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT IS USED IN A PART 147 TRAINING FACILITY AND HAS NOT FLOWN SINCE 2012.  CORROSION FOUND IN RT MLG STRUT TUBE BEHIND FELT WIPER.  THE SAME IS SUSPECTED IN THE LT CYLINDER.
